Join the 'Neulasta' group to help and get support from people like you.
We found 25 questions associated with the 'Neulasta' topic.
Posted 18 Nov 2012 by • 2 answers
My white blood cell count at last check was 73k+. That seems very high to me and I am having side effects like hives, ongoing diarrhea, temp, pain, shortness of breath, sickness that won't go away as if I have a cold. I've also had side pain which could be from the cough or the diarrhea I ...
Posted 8 Oct 2010 by • 3 answers
Posted 10 Aug 2013 by • 7 answers
I am battling breast cancer at the moment. Every other Week I receive an injection of Neulasta. The Neulasta shot creates tremendous pain in my bones. I take oxycodone 2 (325 mg) and 2 Tylenol and it does not relieve any of my pain. what else can I take?
Posted 22 Oct 2013 • 4 answers
I would like to hear from anyone who has experienced bone pain following receipt of a Nulasta injection. Please state the location of the pain, its severity, and the length of time the pain persisted. Also, kindly let me know the drug or drugs, if any, that may have been prescribed to treat that ...
Posted 11 Sep 2012 by • 3 answers
I have been taking tyenol 3 with codeine and have had very minimal relief. My pain is constant. Has anyone experienced this type of reaction to the injection? I do not want to keep taking the pain medication but I can't function without it and that only lasts for no more than two hours. Also ...
Posted 23 Jun 2012 by • 1 answer
Posted 20 May 2013 by • 3 answers
I had my first injection 10 days ago and the pain started in my legs at day 9. I have used Claritin and Tylenol with no relief.
Posted 22 Aug 2012 by • 1 answer
Posted 27 Dec 2014 by • 2 answers
I have taken all of my Chemo. treatments.
Posted 15 Mar 2011 by • 2 answers
Posted 15 Nov 2012 by • 2 answers
... maintenance therapy for follicular lymphoma. It has gone on 14 weeks since last ritoxan treatment with severe neutropenia, responsive only temporarily to neupogen or neulasta. Any suggestions?
Posted 18 Dec 2015 by • 1 answer
Have had 2 Neulasta injections--last 1 was Nov. 3, 2015, pain began about Nov 13 & has gotten worse. What can I do for the pain? How long will it last? Does it cause other conditions, such as chronic bone aches/pain, changes to my body's ability to make too little or too much white blood ...
Neutropenia Associated with Chemotherapy - I am a breast cancer patient and am doing chemo to shrink
Posted 25 Sep 2009 • 1 answer
... the tumor so they can operate. I am also a migraine sufferer. I take Imitrex for them but can't take it every day. I was given a shot of Neulasta a week ago and have had 4 migraines this week and I can hear a whoosing sound (Like blood pumping). Does anyone know if there is something I can ...
Posted 21 Dec 2009 by • 1 answer
... after chemo. No real info about this drug available except side effects. Painful!!! I want to know how long it takes to restore white blood cells to normal; if it does and if so, to what extent. For how long after each treatment am I at risk of infection and by how much is that risk reduced by ...
Posted 23 Dec 2011 by • 1 answer
Related Condition Support Groups
Neulasta Patient Information at Drugs.com
- Neulasta Information for Consumers
- Neulasta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neulasta (detailed)